ITEM METADATA RECORD
Title: Duality for the quantum E(2) group
Authors: Van Daele, Alphons ×
Woronowicz, SL #
Issue Date: 1996
Publisher: Pacific journal mathematics
Series Title: Pacific journal of mathematics vol:173 issue:2 pages:375-385
Abstract: The quantum deformation E(mu)(2) of the group of motions of the plane on the C*-level was obtained by the second author. He also constructed the Pontryagin dual (E) over bar(mu)(2) explicitly, together with the unitary bicharacter describing this duality. In this paper we show that the dual of (E) over bar(mu)(2) is again E(mu)(2).
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Unit Public Law - miscellaneous
Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science